Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A correspondence connected with a pencil of curves of order $n$


Author: A. R. Williams
Journal: Bull. Amer. Math. Soc. 36 (1930), 133-138
DOI: https://doi.org/10.1090/S0002-9904-1930-04908-3
This work is cited by: Bull. Amer. Math. Soc., Volume 41, Number 12 (1935), 868--874
MathSciNet review: 1561905
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1930-04908-3